# SDR FDEA201702090487

- Difficulty date: February 9, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 25,202 hours, 14,012 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 740120C
- Part serial: 1270
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H, J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED MULTIPLE AC BUSS 2 FAULTS DURING ARRIVAL.  DECLARED EMERGENCY AND LANDED.  CHANGED NR 2 AC BUSS GCU. OPS CHECKED NORMAL ON ENGINE RUN. OPS CEHCKED GPCU ALL TESTS OK.  ACFT OK FOR SERVICE
